# SDR UALA2009100503117

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE CHORD CRACKED AT 2 FASTENER HOLES AFTER OVER-SIZING.  LOCATED AT BS 1140 STR 9R-10R.  MAJOR REPAIR ACCOMPLISHED:  SPLICED IN NEW SECTION OF CHORD.
